# SDR IPXA2015052689420

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536156
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-8, MAIN CABIN FLOORBOARD, 241XJF IS DENTED AND HAS A BROKEN CORNER.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
